To read the full version of this content please select one of the options below:

The Recent Reappearance of the Homotheticity Restriction on Preferences

Functional Structure and Approximation in Econometrics

ISBN: 978-0-44450-861-4, eISBN: 978-1-84950-842-1

ISSN: 0573-8555

Publication date: 2 July 2004

Citation

BARNETT, W.A. (2004), "The Recent Reappearance of the Homotheticity Restriction on Preferences", Barnett, W.A. and Binner, J.M. (Ed.) Functional Structure and Approximation in Econometrics (Contributions to Economic Analysis, Vol. 261), Emerald Group Publishing Limited, Bingley, pp. 289-295. https://doi.org/10.1108/S0573-8555(2004)0000261020

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited